Very disappointing experience with under eye filler. I look worse than before treatments.I had the injections on 8/13/16.(photo)

Should I add more or get it dissolved? I had injec on 7/13/16. Hadsevere bruise left eye; 2 days had laser to reduce bruising. Went back at 2 weeks; disappointed w severe brown circles and raised lumpy filler (worse in mornings). Doc performed laser treatment on small vessels and what she called collagen boosting laser 6 passes each in on 7/29; said come in for more filler 8/9. I have seen even darker larger area now than ever plus raised filler. She wants to contour w more filler. What to do?

Doctor Answers 2

Tear trough fillers

tear troughs require a great deal of skill to fill. Based on the pictures you may require more fillers but it seems like you had a bad experience. It may be prudent to consider dissolving the filler and goto a provider who uses cannulas to fill the tear trough which results in less bruising and swelling. 
In addition, choosing the right filler such as Belotero or Restylane is important. These fillers also have to be injected deep right on top of the orbital bone to minimize lumps and should be injected conservatively to avoid over filling. The brown discoloration could be from the bruising which can result in brown deposits and can be treated with a q switched laser, picosure focuses or possibly IPL. 
All the best

Summit Emergency Medicine Physician
5.0 out of 5 stars 20 reviews

Reverse tear trough filler

unfortunately this is a common problem. Fillers can be dark and bumpy  under the eye but the good news is the procedure should be reversible if the filler is made of hyaluronic acid. An experienced injector can use hyaluronidase enzyme to remove the filler. 

Rebecca Baxt, MD
Paramus Dermatologic Surgeon
4.8 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.